# SDR UALA2012011900417

- Difficulty date: January 19, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 65,118 hours, 9,525 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

54/EQ4498 HEAT SHIELD INSP, FOUND NUMEROUS LOOSE FASTENERS AND DAMAGED SEAL.  6 FASTENERS LOOSE ON LT PYLON FAIRING FWD HEATSHIELD SEAL 2,4,5,8,12, & 16 (NUMBERED INBD TO OTBD, REF EQ4498).  REMOVED HEATSHIELD FWD SEAL ATTACH FASTENERS, BACB30VG6K7 HI-LOKS PER 777 MT54-UA1 TOO LONG- REORDERED 754-7309, RPLMNT SEAL IN B29 SHEETMETAL AREA. INSTALLED NEW SEAL & REINSTALLED HEAT SHIELDS.
